# SDR WX0A071494

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME AT STATION 1099 CORRODED AT LONGERON 29R 3029L ATTACH POINT.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED.
